MAUDE Adverse Event Report: MIO; INSET II 80/6 PCC BLUE

MIO; INSET II 80/6 PCC BLUE
Model Number MMT-945
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code Elevated ketones/Diabetic Ketoacidosis (2364)
Type of Reportable Event Serious Injury
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in the united states.It was reported that the patient experienced vomiting and high blood glucose level due to bent cannula.She faced this issue four times with her infusion sets.Therefore, she tried to treat it with corrective bolus but her blood glucose level went so high (572 mg/dl) which happened a day or two, that on (b)(6) 2020, at 03:00 am, she was admitted to the hospital with blood glucose level of 572 mg/dl.The patient stayed in the hospital for two nights.Unomedical do not see bent/kinking as being related to human factors, but rather as a training issue including correct choices of insertion sites and infusion sets and cannula length.Furthermore, the soft cannula is a flexible material that during use and upon removal can bend slightly.No further information available.

Brand Name
MIO
Common Device Name
INSET II 80/6 PCC BLUE
MDR Report Key10383983
Report Number3003442380-2020-00352
Device Sequence Number2004594
Product Code FPA
UDI-Device Identifier05705244007734
UDI-Public05705244007734
Combination Product (Y/N)N
PMA/510(K) Number
K160648
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Model NumberMMT-945
Device Lot NumberUNKNOWN
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/03/2020
Initial Report FDA Received Date08/10/2020
Patient Sequence Number1